# SDR FDEA201007302732

- Difficulty date: July 30, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082757
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS DOUBLE DRILL HOLES BS 480 LBL 45. OVERSIZED HOLES TO 5/32" AND INSTALLED FASTENERS IAW SRM 51-30-5. WITHIN LIMITS IAW SRM 53-10-1 FIGURE 4B.
